# SDR UIEA2024013000053

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 96,869 hours, 16,297 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW O/B T/E AFT FLAP O/B PANEL UPPER SURFACE FOUND SEVERAL AREA DENT MARK AS MARKED.( METAL HOT BOND REPAIR CARRIED OUT AS PER RI-57-51-16699 REV.A. NO FURTHER DEFECTS NOTED. )
